American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 189 found      Go to page: 1 2 3 4 > >>

[1] Martin Chuaqui. Integral conditions on the Schwarzian for curves to be simple or unknotted. Proc. Amer. Math. Soc. 138 (2010) 1811-1819. MR 2587466.
Abstract, references, and article information
View Article: PDF

[2] Hongbin Chen and Yi Li. Stability and exact multiplicity of periodic solutions of Duffing equations with cubic nonlinearities. Proc. Amer. Math. Soc. 135 (2007) 3925-3932. MR 2341942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Sui Sun Cheng and Yi-zhong Lin. The exact region of oscillation for a first order neutral differential equation with delays. Quart. Appl. Math. 64 (2006) 433-445. MR 2259047.
Abstract, references, and article information
View Article: PDF

[4] Yan-Hsiou Cheng, Chung-Tsun Shieh and C. K. Law. A vectorial inverse nodal problem. Proc. Amer. Math. Soc. 133 (2005) 1475-1484. MR 2111948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Naoto Yamaoka and Jitsuro Sugie. Influence of nonlinear perturbed terms on the oscillation of elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 2281-2290. MR 2052404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. C. Brown. A limit-point criterion for a class of Sturm-Liouville operators defined in ${L^p}$ spaces. Proc. Amer. Math. Soc. 132 (2004) 2273-2280. MR 2052403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Gary D. Jones. Location of focal points. Proc. Amer. Math. Soc. 132 (2004) 1445-1447. MR 2053351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dimitar K. Dimitrov and Walter Van Assche. Erratum to ``Lamé differential equations and electrostatics''. Proc. Amer. Math. Soc. 131 (2003) 2303-2303. MR 1963782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Fanwei Meng and Angelo B. Mingarelli. Oscillation of linear Hamiltonian systems. Proc. Amer. Math. Soc. 131 (2003) 897-904. MR 1937428.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kusano Takasi and Manabu Naito. On the number of zeros of nonoscillatory solutions to half-linear ordinary differential equations involving a parameter. Trans. Amer. Math. Soc. 354 (2002) 4751-4767. MR 1926835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jitsuro Sugie and Naoto Yamaoka. Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations. Proc. Amer. Math. Soc. 131 (2003) 501-509. MR 1933341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ravi P. Agarwal, Said R. Grace and Donal O'Regan. On nonoscillatory solutions of differential inclusions. Proc. Amer. Math. Soc. 131 (2003) 129-140. MR 1929032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. Laister and R. E. Beardmore. Transversality and separation of zeros in second order differential equations. Proc. Amer. Math. Soc. 131 (2003) 209-218. MR 1929040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Steve Clark and Don Hinton. Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein. Proc. Amer. Math. Soc. 130 (2002) 3005-3015. MR 1908924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Daniel Panazzolo. Desingularization of nilpotent singularities in families of planar vector fields. Memoirs of the AMS 158 (2002) MR 1903719.
Book volume table of contents

[16] D. Novikov. Systems of linear ordinary differential equations with bounded coefficients may have very oscillating solutions. Proc. Amer. Math. Soc. 129 (2001) 3753-3755. MR 1860513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Dimitar K. Dimitrov and Walter Van Assche. Lamé differential equations and electrostatics. Proc. Amer. Math. Soc. 128 (2000) 3621-3628. MR 1709747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] M. Kon, Y. G. Sficas and I. P. Stavroulakis. Oscillation criteria for delay equations. Proc. Amer. Math. Soc. 128 (2000) 2989-2997. MR 1694869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Diómedes Bárcenas. Factoring weakly compact operators and the inhomogeneous Cauchy problem. Proc. Amer. Math. Soc. 128 (2000) 1357-1360. MR 1641633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Uri Elias. Bounds for solutions of a differential inequality. Proc. Amer. Math. Soc. 128 (2000) 475-484. MR 1641685.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Karl Michael Schmidt. Oscillation of the perturbed Hill equation and the lower spectrum of radially periodic Schrödinger operators in the plane. Proc. Amer. Math. Soc. 127 (1999) 2367-2374. MR 1626474.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Pavel Drábek and Peter Takác. A counterexample to the Fredholm alternative for the $p$-Laplacian. Proc. Amer. Math. Soc. 127 (1999) 1079-1087. MR 1646309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] James S. W. Wong. Nonoscillation theorems for second order nonlinear differential equations. Proc. Amer. Math. Soc. 127 (1999) 1387-1395. MR 1622997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] I.-G. E. Kordonis and Ch. G. Philos. On the oscillation of nonlinear two-dimensional differential systems. Proc. Amer. Math. Soc. 126 (1998) 1661-1667. MR 1458253.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Gerald Teschl. Renormalized oscillation theory for Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 1685-1695. MR 1443411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Fanwei Meng, Jizhong Wang and Zhaowen Zheng. A note on Kamenev type theorems for second order matrix differential systems. Proc. Amer. Math. Soc. 126 (1998) 391-395. MR 1443844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. C. Brown and D. B. Hinton. Opial's inequality and oscillation of 2nd order equations. Proc. Amer. Math. Soc. 125 (1997) 1123-1129. MR 1401728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Bingtuan Li. Oscillation of first order delay differential equations. Proc. Amer. Math. Soc. 124 (1996) 3729-3737. MR 1363175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jitsuro Sugie and Tadayuki Hara. Nonlinear oscillations of second order differential equations of Euler type. Proc. Amer. Math. Soc. 124 (1996) 3173-3181. MR 1350965.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] B. J. Harris and Q. Kong. On the oscillation of differential equations with an oscillatory coefficient . Trans. Amer. Math. Soc. 347 (1995) 1831-1839. MR 1283552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 189 found      Go to page: 1 2 3 4 > >>